# SDR HAIHEEA9633

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ81WBS4
- Condition: Error
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER INDICATOR EXCESSIVE FRICTION ERROR.
